# SDR DHLA2008743509

- Difficulty date: November 20, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 328 BTWN LBL 45 AND RBL 45 FLOORBEAM UPPER CHORD CORRODED.  REPLACED FLOORBEAM SECTION AT BS 328 WL 208 BTWN RBL 63 AND LBL 63 DUE TO CORROSION IAW SRM 51-10-1 PARA 7A.
